MathSciNet Relay Station
MathSciNet bibliographic data
MR3089197 34B18 (26A33 34A08)
Tian, Congcong; Liu, Yansheng Multiple positive solutions for a class of fractional singular boundary value problems. Mem. Differential Equations Math. Phys. 56 (2012), 115–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement